# SDR M3HA95015

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 308
- System (JASC): 2430 · DC Generating System
- Part: Sensor
- Part number: 1030032
- Condition: Wet
- Location: Nr 2 Dc Gen
- Part time: 1,693 hours
- Component: Auxilec
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 702 - NR 2 DC GENERATOR FAILED DURING CLIMB-OUT.  REPLACED SENSOR, HALL EFFECT.  (M)
